# SDR 2006UALA00050

- Difficulty date: January 10, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 51,018 hours, 27,314 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 FRAME SHEAR TIE CRACKED BETWEEN STR 14L - 15L, CRACK IS APPROX 4 INCHES LONG.  REPAIR ACP'D, FABRICATED AND INSTALLED NEW SHEAR TIE PER BACO DRAWING 69-48204 AND SRM51-40-02 .
